Probabilistic aspects of finance

Föllmer, Hans ; Schied, Alexander

Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 19
Issue number: 4
Page range: 1306-1326
Place of publication: The Hague
Publishing house: Internat. Statistical Inst.
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item